# SDR AALA20121128002

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TIE DOWN TRACK HAS SEVERAL AREAS OF CORROSION FROM STATIONS 787 TO 847.  REPLACED TIE DOWN TRACK BETWEEN STATIONS 760 AND 887 AND INSTALLED FORWARD SPLICE PER AARD 51-00-05-1 AND SRM 53-00-53 2R 3.
